question-icon

What Causes Irregular Menstruation And Weight Gain?

default
Posted on Mon, 17 Oct 2016
Question: Sir / mam
Me and my gf had an intimacy back on July 2 in which we had rubbed each other and pre seminal fluids got exchanged .. as a precaution I gave her an I pill tablet on July 4 . Due to which she got her periods around a week before her next due I.e. on 16 of July.. then she had her periods on 15 of august . And again on 30 of September she had light bleeding till 2 of September .. and on 3 she got her periods which were heavy and had clots till 8 of September . On 9, 10,11 we again had an intimacy in which we rubbed each other .. on 19 she had a clot and again on 22,23 and today she had very light bleeding .. and she is gaining weight .. so I want to know whether this irregular bleeding and weight gain is the side effect of I pill or is there anything serious ?? As her next due is on 30or 1 of October .. till then what should I do ..?? Or is there any chance of pregnancy .. if yes then plz let me know about early pregnancy symptoms .. plz help me
doctor
Answered by Dr. Rakhi Tayal (3 hours later)
Brief Answer:
Not due to pregnancy.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The irregular bleeding and weight gain that she is having is due to a hormonal disturbance. It can happen due to intake of I-pill or due to the weight gain itself and an internal hormonal imbalance.
The irregular bleeding is not due to pregnancy. Without an actual penetration and ejaculation inside the chances of pregnancy are almost nil. To get normal regular periods it is best to lose some weight and start taking oral contraceptive pills after consulting her gynecologist.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal (1 hour later)
Mam , her original date of periods before taking I pill is between 22-29 of the month and she is having 28 days cycle ... She had her bleeding starts from 3 of September.. so .. plz .. if u can tell me when will the periods most likely to come.. as there is light bleeding on the 22 , 23 . one more question.. mam if there is a clotting during periods is it due to I pill only or is there anything to worry about ???

In pregnancy whether the periods stops .. or they will continue in any other form of pregnancy .. as I read from net about ectopic pregnancy ..

Mam .. last question .. as u said earlier .. start taking contraceptive pill after consulting her gynaecologist .. is it necessary to give pills at this stage.. whether not taking pills at this stage can cause pregnancy at later stage .. or is it just regularise her periods ...
doctor
Answered by Dr. Rakhi Tayal (7 hours later)
Brief Answer:
Irregular bleeding is due to hormonal disturbance.

Detailed Answer:
Hello.
Thanks for writing again.
It is not possible to predict her date of next periods as she has irregular periods now. The clots during periods come due to an irregular bleeding.
During pregnancy the periods stop completely. Irregular periods are not due to pregnancy. The contraceptive pills will help in having regular periods in future.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal (8 hours later)
Mam. What should I do ... If there is no bleeding till 2 October ... And one more thing mam... Today she is having pain in her back.. !! .. is this a sign of her periods coming ??
doctor
Answered by Dr. Rakhi Tayal (2 hours later)
Brief Answer:
Can be due to impending periods.

Detailed Answer:
The back pain can be due to impending periods. If she doesn't get periods then do consult a gynecologist and get proper hormonal tablets prescribed to get a withdrawal bleeding.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 14031 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Irregular Menstruation And Weight Gain?

Brief Answer: Not due to pregnancy. Detailed Answer: Hello, Thanks for trusting us with your health concern. The irregular bleeding and weight gain that she is having is due to a hormonal disturbance. It can happen due to intake of I-pill or due to the weight gain itself and an internal hormonal imbalance. The irregular bleeding is not due to pregnancy. Without an actual penetration and ejaculation inside the chances of pregnancy are almost nil. To get normal regular periods it is best to lose some weight and start taking oral contraceptive pills after consulting her gynecologist. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal